Vol 2, No 1 (1994) ISSN: 0793-1786

Table of Contents

Articles

Problems of fixed-points theory PDF
Ya. Alber, S. Guerre-Delabriere p.5-10
Stability of impulsive functional differential equations PDF
L. Berezansky, E. Braverman p.11-21
Asymptotically attainable elements of functional constraints PDF
A. Chentsov, S. Morina p.23-37
Sign properties of Green's Matrices of periodic and some other problems for systems of functional-differential equatons PDF
A. Domoshnitsky p.39-57
On oscillation properties of delay differntial equations with oscillating coefficients PDF
Yu. Domshlak p.59-68
On asymptotical behavior of solutions of nonlinear retarded systems PDF
M. Gil p.69-75
Bifurcation of totally stable steady resonance modes PDF
Ya. Goltser p.77-90
Syationary points of one-parameter sernigroup with holornorphic henerators PDF
V. Khatskevich, D. Shoikhet p.91-110
On the formula for general solution of infinite system of functional differential equations PDF
E. Litsyn p.111-121
Stability of oscillatory systems with a small pararneters PDF
G. Merman p.123-144
On the construction of non-stationary orthonormal infinitely differentiable compactly supported wavelets PDF
I. Novikov p.145-156
Differences inthe second order necessary conditions in two approaches to the optimal control problem with uncertain data PDF
V. Pertsel p.157-164
On approximate null-controllability for distributed systems with unbounded input operators PDF
B. Shklyar p.165-181
On the impossibility of some embeclclings PDF
P. Sobolevskii p.183-193
Localizations of spectra in Banach algebras PDF
M. Sonis p.195-211

Site Powered by Dr. Roman Yavich and Naor Yadai



ISSN: 0793-1786